Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

46 Publications


2024 | Journal Article | LibreCat-ID: 54820
Limits of Bessel functions for root systems as the rank tends to infinity
D. Brennecken, M. Rösler, Indagationes Mathematicae (2024).
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 36294
The Dunkl-Laplace transform and Macdonald’s hypergeometric series
D. Brennecken, M. Rösler, Transactions of the American Mathematical Society 376 (2023) 2419–2447.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 38039
Elementary symmetric polynomials and martingales for Heckman-Opdam processes
M. Rösler, M. Voit, Contemporary Mathematics (2022) 243–262.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 37649
Sonine Formulas and Intertwining Operators in Dunkl Theory
M. Rösler, M. Voit, International Mathematics Research Notices 2021 (2021) 13202–13230.
LibreCat | DOI
 

2021 | Journal Article | LibreCat-ID: 37659
Positive intertwiners for Bessel functions of type B
M. Rösler, M. Voit, Proceedings of the American Mathematical Society 149 (2021) 1151–1163.
LibreCat | DOI
 

2020 | Journal Article | LibreCat-ID: 37660
Riesz distributions and Laplace transform in the Dunkl setting of type A
M. Rösler, Journal of Functional Analysis 278 (2020).
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 37661
Beta Distributions and Sonine Integrals for Bessel Functions on Symmetric Cones
M. Rösler, M. Voit, Studies in Applied Mathematics 141 (2018) 474–500.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 37662
On the Green Function and Poisson Integrals of the Dunkl Laplacian
M. Rösler, P. Graczyk, T. Luks, Potential Analysis 48 (2018) 337–360.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 38032
Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC
M. Rösler, M. Voit, Transactions of the American Mathematical Society 368 (2016) 6005–6032.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 37663
A multivariate version of the disk convolution
M. Rösler, M. Voit, Journal of Mathematical Analysis and Applications 435 (2016) 701–717.
LibreCat | DOI
 

2015 | Journal Article | LibreCat-ID: 38037
A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian
M. Rösler, M. Voit, Symmetry, Integrability and Geometry: Methods and Applications 11 (2015) 18pp.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 37667
Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians
M. Rösler, H. Remling, Journal of Approximation Theory 197 (2014) 30–48.
LibreCat | DOI
 

2013 | Journal Article | LibreCat-ID: 37672
Limit transition between hypergeometric functions of type BC and type A
M. Rösler, T. Koornwinder, M. Voit, Compositio Mathematica 149 (2013) 1381–1400.
LibreCat | DOI
 

2013 | Journal Article | LibreCat-ID: 38038
Olshanski spherical functions for infinite dimensional motion groups of fixed rank
M. Rösler, M. Voit, Journal of Lie Theory 23 (2013) 899--920.
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39911
The Heat Semigroup in the Compact Heckman-Opdam Setting and the Segal-Bargmann Transform
M. Rösler, H. Remling, International Mathematics Research Notices (2011) 4200–4225.
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 39921
Limit theorems for radial random walks on p × q-matrices as p tends to infinity
M. Rösler, M. Voit, Mathematische Nachrichten 284 (2011) 87–104.
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 39924
Positive convolution structure for a class of Heckman–Opdam hypergeometric functions of type BC
M. Rösler, Journal of Functional Analysis 258 (2010) 2779–2800.
LibreCat | DOI
 

2009 | Conference Paper | LibreCat-ID: 39950
Convolution algebras for multivariable Bessel functions
M. Rösler, in: Infinite Dimensional Harmonic Analysis IV, World Scientific, 2009, pp. 255–271.
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 39941
A Limit Relation for Dunkl-Bessel Functions of Type A and B
M. Rösler, M. Voit, Symmetry, Integrability and Geometry: Methods and Applications 4 (2008) 9pp.
LibreCat | DOI
 

2008 | Book Chapter | LibreCat-ID: 54831
Dunkl theory, convolution algebras, and related Markov processes
M. Rösler, M. Voit, in: Harmonic and Stochastic Analysis of Dunkl Processes, Hermann Mathematiques, Paris, 2008, pp. 1–112.
LibreCat
 

Filters and Search Terms

(person=37390)

status=public

Search

Filter Publications

Display / Sort

Export / Embed